My research                                                     [En français]

I study algebraic topology and more precisely classical homotopy theory and its algebraic version, called A¹- homotopy theory.
Some of the keywords associated to my research: configuration spaces, loop spaces, operads, space of rational functions, Atiyah-Hitchin schemes, A¹- homotopy theory, resultants.


Since September 2010, I am a "maître de conférences" at the laboratoire Jean Dieudonné, in Nice.

Before that, I was a postdoc in the topology group of the mathematical institute of Bonn. My mentors there were Carl-Friedrich Bödigheimer and Jens Hornbostel.


In collaboration with Ann Lemahieu, I organise the weekly seminar of the Algebra, Geometry and Topology group. The program is here.

Reading group

    In 2010-2011, I organised a reading goup with the other topologists on the J-homomorphism.
    In 2011-2012, Bruno Vallette organised the reading group. The subject focused on Drinfeld associators, multizêta values, and Grothendieck-Teichmüller groups.
    In 2012-2013, Frédéric Patras organised the reading group on Algebraic structures in characteristic p.
   In 2013-2014, Bruno Vallette organised the reading group: Higher algebra
   In 2014-2015, together with Bruno Vallette, we organised the reading group : Factorisation algebras


Thesis I got my PhD from the laboratoire d'analyse géométrie et applications at University  Paris XIII in France. My advisor was Jean Lannes.

The title of my PhD thesis is "Théorie homotopique des schémas d'Atiyah et Hitchin". [Abstract] [Full-text]


  1. Classes d'homotopie de fractions rationnelles [Homotopy classes of rational functions], C. R., Math., Acad. Sci. Paris 346 (2008) , no. 3-4, p.129-133.
  2. Algebraic homotopy classes of rational functions. Annales scientifiques de l'ENS 45, fascicule 4 (2012), 511-534
  3. An appendix to the article of Benson Farb & Jesse Wolfson, Topology and arithmetic of resultants, II: the resultant = 1 hypersurface. Algebraic Geometry, vol. 4, no. 1, 2017, pp. 337-352. (ArXiv: 1507.01283)


  1. The A¹-homotopy type of Atiyah-Hitchin schemes I: the homotopy type of the space of complex points. Preprint, 42 pages.
  2. The A¹-homotopy type of Atiyah-Hitchin schemes II: the stable homotopy type. To be released.